Sample path large deviations for a class of random currents

Kazumasa Kuwada

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


We study long-time asymptotic behavior of the current-valued processes on compact Riemannian manifolds determined by the stochastic line integrals. Sample path large deviation estimates are proved, which induce the law of the iterated logarithm as a corollary. As their application, we give a probabilistic approach to the analysis on noncompact Abelian covering manifolds.

Original languageEnglish
Pages (from-to)203-228
Number of pages26
JournalStochastic Processes and their Applications
Issue number2
Publication statusPublished - 2003 Dec


  • Abelian covering
  • Diffusion
  • Large deviation
  • Limit theorem
  • Manifold
  • Random current
  • Stochastic line integral
  • The law of the iterated logarithm

ASJC Scopus subject areas

  • Statistics and Probability
  • Modelling and Simulation
  • Applied Mathematics


Dive into the research topics of 'Sample path large deviations for a class of random currents'. Together they form a unique fingerprint.

Cite this